MathSciNet Relay Station
MathSciNet bibliographic data
MR2759158 60F05 (60G70 91B25 91B30)
Hashorva, Enkelejd; Pakes, Anthony G.; Tang, Qihe Asymptotics of random contractions. Insurance Math. Econom. 47 (2010), no. 3, 405–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement